# SDR SWAA2017032212711

- Difficulty date: March 9, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 49,632 hours, 30,538 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL BULKHEAD VAPOR BARRIER CORRODED AT BS 663, RBL 12.  REPAIRED BARRIER IAW SRM.
